Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Tazorac and DUAC for probably...3ish months now (taz at night, DUAC in morning). My skin looks alright, it would look a hell of a lot better if i weren't zoidberg (from futurama...he's a lobster)

My skin is R-E-D! It is really noticeable in pictures and well, pretty much anywhere. I use cerave cleanser, then DUAC/Tazorac (depending on whether it is night or morning), and then moisturize with cerave lotion (I got the cerave cleanser and moisturizer free from the derm)

Any Ideas?

Share this post


Link to post
Share on other sites

i am on tazorac too and unfortunately in the first few months ur skin will get pretty red..it will go away soon though...also maybe the duac, although very helpful in preventing breakouts, is contributing to the redness..try and be gentle as possible with ur face...avoid hot water only use lukewarm at most.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×